RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 1, Pages 32–54 (Mi izv1346)  

This article is cited in 6 scientific papers (total in 6 papers)

On the local residue and the intersection form on the vanishing cohomology

A. N. Varchenko


Abstract: A formula is proved which connects the local residue form with the intersection form on the vanishing cohomology. Some applications of the formula are given.
Bibliography: 27 titles.

Full text: PDF file (2648 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 26:1, 31–52

Bibliographic databases:

UDC: 513.836+517.919
MSC: Primary 32A27; Secondary 32B30, 14B05, 32C40, 32C36, 32J25, 14C30, 58C27
Received: 24.06.1983

Citation: A. N. Varchenko, “On the local residue and the intersection form on the vanishing cohomology”, Izv. Akad. Nauk SSSR Ser. Mat., 49:1 (1985), 32–54; Math. USSR-Izv., 26:1 (1986), 31–52

Citation in format AMSBIB
\Bibitem{Var85}
\by A.~N.~Varchenko
\paper On~the local residue and the intersection form on the vanishing cohomology
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 1
\pages 32--54
\mathnet{http://mi.mathnet.ru/izv1346}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=779188}
\zmath{https://zbmath.org/?q=an:0583.32011|0571.32004}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 26
\issue 1
\pages 31--52
\crossref{https://doi.org/10.1070/IM1986v026n01ABEH001132}


Linking options:
  • http://mi.mathnet.ru/eng/izv1346
  • http://mi.mathnet.ru/eng/izv/v49/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Ya. Viro, “Progress in the topology of real algebraic varieties over the last six years”, Russian Math. Surveys, 41:3 (1986), 55–82  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Yakov Karpishpan, “Torelli theorems for singularities”, Invent math, 100:1 (1990), 97  crossref  mathscinet  zmath  isi
    3. Sergio Cecotti, Cumrun Vafa, “Topological—anti-topological fusion”, Nuclear Physics B, 367:2 (1991), 359  crossref
    4. A. I. Degtyarev, V. M. Kharlamov, “Topological properties of real algebraic varieties: du coté de chez Rokhlin”, Russian Math. Surveys, 55:4 (2000), 735–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. B. Givental', “$A_{n-1}$ singularities and $n$KdV hierarchies”, Mosc. Math. J., 3:2 (2003), 475–505  mathnet  mathscinet  zmath  elib
    6. Kharlamov V., “Overview of topological properties of real algebraic surfaces”, Algebraic Geometry and Geometric Modeling, Mathematics and Visualization, 2006, 103–117  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:303
    Full text:103
    References:43
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019